Translator Disclaimer
November/December 2015 Bmo regularity for asymptotic parabolic systems with linear growth
Teresa Isernia
Differential Integral Equations 28(11/12): 1173-1196 (November/December 2015).

Abstract

We prove local regularity results for the spatial gradient of weak solutions to nonlinear problems under the assumption that the involved operator becomes appropriately parabolic at infinity.

Citation

Download Citation

Teresa Isernia. "Bmo regularity for asymptotic parabolic systems with linear growth." Differential Integral Equations 28 (11/12) 1173 - 1196, November/December 2015.

Information

Published: November/December 2015
First available in Project Euclid: 18 August 2015

zbMATH: 1363.35018
MathSciNet: MR3385139

Subjects:
Primary: 35B20, 35K59

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 11/12 • November/December 2015
Back to Top